MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235250-28
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 11/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effects of thrombosis, as listed in the absorb gt1 instructions for use, is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported the patient presented with non-st-elevation myocardial infarction (nstemi).The procedure was to treat a lesion in the proximal left anterior descending coronary artery.The lesion was pre-dilated with an unspecified 2.5mm balloon dilatation catheter.The 2.5x28 mm absorb gt1 bioresorbable vascular scaffold (bvs) was deployed without issue.Post-dilatation was performed with 3.0x15 mm and 2.5x20 mm nc balloons.An optical coherence tomography (oct) catheter was advanced in the patient anatomy confirming the scaffold was fully apposed to the vessel wall at which time thrombus was noted in the bvs.The thrombus was treated by increasing medication.The patient is stable.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6106374
Report Number2024168-2016-07998
Device Sequence Number660662
Product Code PNY
UDI-Device Identifier08717648212987
UDI-Public(01)08717648212987(17)170711(10)6071261
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2017
Device Catalogue Number1235250-28
Device Lot Number6071261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2016
Initial Report FDA Received Date11/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight70